Results 1 to 5 of 5

Thread: The Dbol Shits

  1. #1
    djesterline91 is offline New Member
    Join Date
    Feb 2015
    Posts
    3

    The Dbol Shits

    Day 3 of dbol and makes me have to shit like 3-4 times a day almost diarrhea. Not normal for me when I usually only have one bowel movement a day. Can I expect this to stop after my body adjusts?

  2. #2
    Sabotage is offline New Member
    Join Date
    Jan 2012
    Posts
    20
    I've never experienced that. Only time will tell if you adjust.

  3. #3
    qscgugcsq's Avatar
    qscgugcsq is offline Anabolic Member
    Join Date
    Aug 2012
    Posts
    2,028
    might be totally unrelated.

    I would say keep.taking it if it persist for over a weeks stop it. if it subside then you got your answer...

  4. #4
    XxAndreaxX is offline Senior Member
    Join Date
    Mar 2011
    Location
    spain
    Posts
    1,295
    dbol is known for its digestive system side effect. I feel sick, others might get dhiarrea, if you get some of these sides, orals are not suited for you, its not worth the pain.

  5. #5
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,923
    Quote Originally Posted by qscgugcsq View Post
    might be totally unrelated.

    I would say keep.taking it if it persist for over a weeks stop it. if it subside then you got your answer...
    Im betting it is,,,those sides for DBOL are not a common one.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •